# SDR SWAA2024062704217

- Difficulty date: June 18, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 15,670 hours, 7,032 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON ENG #2 AFT STRUT FAIRING ABOVE EXHAUST PLUG ASSEMBLY TWO CRACKS ON THE STRUT FAIRING. FIRST CRACK IS 6 INCHS LONG AND 1/16TH OF AN INCH WIDE AND 1/8TH OF AN INCH DEEP. SECOND CRACK IS 11 7/8TH INCHES LONG AND 1/16TH WIDE AND 1/8TH INCH DEEP. TWO CRACKS ARE JOINT TOGETHER MAKE ONLY ONE CRACK.<[01] 04 - REPAIRED PER [SRM 54-50-70-2R-7-D01518 (REPAIR 7 - AFT FAIRING PLUME SUPPRESSOR-DVI EVERY 30 DAYS FOR 3 MONTHS; THEN DVI EVERY 120 DAYS-INTERIM REPAIR)];[02] C/W;[03] REPAIRED PER SRM 54-50-70-2R-7-D01518
